# SDR 0202926309

- Difficulty date: September 5, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 52,516 hours, 6,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 51KJH-66KH.  RECONNECTED LIGHTS AT ROW 66.  OPERATIONAL CHECK GOOD.
